Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recurring nausea after stopping medicines, taken Ondem, Rablet. Right medicines?

Hello Sir, I am suffering from Nausea from last 15 days. After my doctor advice , I have taken blood test , urine test and ultrasound . In ultrasound Gastritis problem occur. My doctor prescribed Ondem MD 8mg and Rablet 20. 10 days I continue when I left the dosage, after 1 week again same problem occurs and I have started taking the same medicine. I just want to know am I taking the right Medicine , an d when will be completely relieved from this proble. My age is 27 Years old] My name is Shweta I am Unmarried
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist 's  Response
Thanks for posting your query.
Ultrasound scan is not the test to diagnose gastritis.
An upper GI endoscopy should be done for that.
The medications you have been taking is appropriate only.
Since there is persistence of symptoms, an upper GI endoscopy may be done.
Answered: Fri, 8 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor